# SDR CA980303003

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 24B
- Engine: Ge CJ6106
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 66001511
- Condition: Stiff
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ENGINE POWER LEVER WAS DIFFICULT TO MOVE WHILE IN CRUISE.
